Jump to content

Weird Bp/hr Symptoms This Afternoon...


hholmes13
 Share

Recommended Posts

So I had a weird experience today. I've been on the same meds for almost a year now (midodrine 10mg 2-3x a day and Nadolol 10mg/day) and have never had this happen before. I got home and was trying to sit down and rest because I was exhausted. All of a sudden I got really short of breath and felt like my heart was pounding out of my chest. I assumed I was getting really tachy so I checked my bp/hr with my cuff. My hr was 40 and my bp was like 149/89. My normal bp is around 100/60. I've never seen it get that high before. And I usually thought when people got surges where their bp spiked, their hr usually increased too. This lasted for like an hour and was starting to weird me out...then it slowly went away. My bp is back down to normal and my hr is back to around 52. Has anyone ever had anything like this happen before? Any input would be much appreciated!

Thanks!

Heather

Link to comment
Share on other sites

When my blood pressure is high my pulse rate is lower - it's when my bp drops that the tacky starts to hike the bp back up. I have high bp's and I need the bp to drop, but, if it does the tacky starts. I'm not having the real bad lows right now - mainly real high to normal bp's. But, with the same consequence of the tacky and fainty feelings. It does feel like your heart is going to beat out of your chest and when your bp is high - for me it gives me a headache and my eyes hurt really bad - I guess from the pressure.

Issie

Link to comment
Share on other sites

That must have been scary, Heather!!!! My HR drops when my BP is high nd vice versa. After a high dose of Mestonin given to me st a hospital my BP got to like 200/140 (CRAZY high for me- normal without meds s like 70/55) and my HR was like 35 or 40- cant remember. I felt like I was going to die and my head hurt SO bad I thought for sure I had an aneurysm or was having a stroke- just the high BP- but it was terrifying for me.

I had all of those symptoms you described- but I know mine was from the med. I don't think I've ever had it just happen. I know we all hate to hear this.. But MAYBE a call to the doctor tomorrow could be a good idea. Just to report it? I know, I know... I feel the same way- but that's a drastic change and not usual. I hope you're feeling better now???

Jen

Link to comment
Share on other sites

Thanks for the input ladies. Glad I'm not the only one! Thanks, Jen. It was freaky. I was just glad it went away. I've been feeling some more palpitations than usual again but no more crazy bp spikes. I finally heard back from the doctor's office today. I had been calling for over a week trying to find out if I could get an appointment since I've been on a really rough patch for the past month. My neuro doc is having me do the autonomic screens again but this time with my meds and then I'll see him afterward. Unfortunately, I can't get in for 3 weeks but oh well. I'm worried the screening is going to be a bit of a waste of time. I guess we'll see what happens!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...